The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Zoekresultaten

Zoekopdracht: faculteit: "FNWI" en publicatiejaar: "2012"

AuteursG.F. Helminck, A.V. Opimakh
TitelThe zero curvature form of integrable hierarchies in the Z x Z-matrices
TijdschriftAlgebra Colloquium
Jaargang19
Jaar2012
Nummer2
Pagina's237-262
ISSN10053867
FaculteitFaculteit der Natuurwetenschappen, Wiskunde en Informatica
Instituut/afd.FNWI: Korteweg-de Vries Institute for Mathematics (KdVI)
SamenvattingIn this paper it is shown how one can associate to a finite number of commuting directions in the Lie algebra of upper triangular Z X Z-matrices an integrable hierarchy consisting of a set of evolution equations for perturbations of the basic directions inside the mentioned Lie algebra. They amount to a tower of differential and difference equations for the coefficients of these perturbed matrices. The equations of the hierarchy are conveniently formulated in so-called Lax equations for these perturbations. They possess a minimal realization for which it is shown that the relevant evolutions of the perturbation commute. These Lax equations are shown in a purely algebraic way to be equivalent with zero curvature equations for a collection of finite band matrices, that are the components of a formal connection form. One concludes with the linearization of the hierarchies and the notion of wave matrices at zero, which is the algebraic substitute for a basis of the horizontal sections of the formal connection corresponding to this connection form.
Soort documentArtikel
Document finderUvA-Linker